VOL. 41 · NO. 3 | 2011
Front Matter
Rocky Mountain J. Math. 41 (3), (2011) Open Access
No abstract available
Janine Wittwer
Rocky Mountain J. Math. 41 (3), 631-661, (2011) DOI: 10.1216/RMJ-2011-41-3-631 Open Access
No abstract available
D.D. Anderson, Andrea M. Frazier
Rocky Mountain J. Math. 41 (3), 663-705, (2011) DOI: 10.1216/RMJ-2011-41-3-663 Open Access
KEYWORDS: factorization, $\tau$-factorization, comaximal factorization, 13A05, 13G05, 13F15, 13E99
No abstract available
Ahmed Ayache, Othman Echi, Mongi Naimi
Rocky Mountain J. Math. 41 (3), 707-725, (2011) DOI: 10.1216/RMJ-2011-41-3-707 Open Access
KEYWORDS: Euler totient function, cyclotomic polynomial, prime number, reciprocal polynomial, zeros on the unit circle, 11A41, 11A51, 11C08, 12D05
No abstract available
M. Bendaoud, M. Sarih
Rocky Mountain J. Math. 41 (3), 727-735, (2011) DOI: 10.1216/RMJ-2011-41-3-727 Open Access
KEYWORDS: Local spectral radius, inner local spectral radius, linear preserver problems, 47B49, 47A10, 47A11
No abstract available
Ajai Choudhry
Rocky Mountain J. Math. 41 (3), 737-763, (2011) DOI: 10.1216/RMJ-2011-41-3-737 Open Access
KEYWORDS: Equal sums of powers, multigrade equations, multigrade chains, 11D41, 11D72
No abstract available
Maja Fošner, Joso Vukman
Rocky Mountain J. Math. 41 (3), 765-776, (2011) DOI: 10.1216/RMJ-2011-41-3-765 Open Access
KEYWORDS: Prime ring, functional identity, two-sided centralizer, 16N60, 39B05
No abstract available
Maria Joiţa
Rocky Mountain J. Math. 41 (3), 777-788, (2011) DOI: 10.1216/RMJ-2011-41-3-777 Open Access
KEYWORDS: Pro-$C*$-algebra, Hilbert module over pro-$C*$-algebra, group action, inverse limit group action, 46L08, 46L05, 46L55
No abstract available
Jelena Katić, Darko Milinković, Tatjana Simčević
Rocky Mountain J. Math. 41 (3), 789-811, (2011) DOI: 10.1216/RMJ-2011-41-3-789 Open Access
KEYWORDS: Floer homology, Morse homology, lagrangian intersections, cup product, 53D40, 57R58, 53D05, 53D12, 55N45
No abstract available
Chi-Kwong Li, Yiu-Tung Poon, Nung-Sing Sze
Rocky Mountain J. Math. 41 (3), 813-832, (2011) DOI: 10.1216/RMJ-2011-41-3-813 Open Access
KEYWORDS: Quadratic operators, elliptical ranges, generalized numerical ranges, Davis-Wielandt shells, 47A12, 15A60
No abstract available
Anping Liu, Ting Liu, Min Zou
Rocky Mountain J. Math. 41 (3), 833-850, (2011) DOI: 10.1216/RMJ-2011-41-3-833 Open Access
KEYWORDS: impulse, Delay, parabolic differential equation, ‎oscillation‎, neutral, 35K55, 35R12, 35R10
No abstract available
Milan Matejdes
Rocky Mountain J. Math. 41 (3), 851-867, (2011) DOI: 10.1216/RMJ-2011-41-3-851 Open Access
KEYWORDS: Minimal multifunction, selection, quasi continuity, cluster set, closed graph, ‎54C60‎, 54C65, 26E25
No abstract available
Laura Prat
Rocky Mountain J. Math. 41 (3), 869-883, (2011) DOI: 10.1216/RMJ-2011-41-3-869 Open Access
KEYWORDS: 42B20, 28A75
No abstract available
Yuanlong Ruan
Rocky Mountain J. Math. 41 (3), 885-907, (2011) DOI: 10.1216/RMJ-2011-41-3-885 Open Access
No abstract available
Bibhya Sharma, Jito Vanualailai, Avinesh Prasad
Rocky Mountain J. Math. 41 (3), 909-940, (2011) DOI: 10.1216/RMJ-2011-41-3-909 Open Access
KEYWORDS: Mobile manipulators, kinodynamic constraints, lowdegree formation, Lyapunov-based control scheme, minimum distance technique, ghost walls, ghost targets, 34A30, 34D20, 70E60, 93C85, 93D15
No abstract available
Chun-Yen Shen
Rocky Mountain J. Math. 41 (3), 941-948, (2011) DOI: 10.1216/RMJ-2011-41-3-941 Open Access
KEYWORDS: sum-product estimates, expanding maps, 11B75, 12E20
No abstract available
Ping Yan, Teng Lv
Rocky Mountain J. Math. 41 (3), 949-970, (2011) DOI: 10.1216/RMJ-2011-41-3-949 Open Access
KEYWORDS: Cohen-Grossberg neural networks, reaction-diffusion terms, Dirichlet boundary condition, Lyapunov functional
No abstract available
Theodossios Zachariades
Rocky Mountain J. Math. 41 (3), 971-997, (2011) DOI: 10.1216/RMJ-2011-41-3-971 Open Access
KEYWORDS: ‎absolute norm, convex function, direct sum of Banach spaces, uniform convex space, uniform smooth space, uniform non-square space, 46B20, 46B99, 26B25, 52A41
No abstract available
Chun-Guo Zhang
Rocky Mountain J. Math. 41 (3), 999-1010, (2011) DOI: 10.1216/RMJ-2011-41-3-999 Open Access
KEYWORDS: Timoshenko beam, Exact controllability, piezoelectric actuator, Hilbert uniqueness method, diophantine approximation, 35B75, 35B60
No abstract available
Renjiang Zhang
Rocky Mountain J. Math. 41 (3), 1011-1023, (2011) DOI: 10.1216/RMJ-2011-41-3-1011 Open Access
KEYWORDS: Analytic inequality, applied inequality, complex trigonometric function
No abstract available
Back to Top